Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 64, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2015, 10:16 PM MDT for 4 counties in North Dakota. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2015, 10:16 PM MDT (04:16 UTC)
- Expired
- Jun 21, 2015, 11:15 PM MDT
- In force
- 59 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Adams County, ND, Bowman County, ND, Hettinger County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 171 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 10:28 PM MDT | TSTM WND GST 60 | Hettinger, ND | DIME SIZED HAIL ALSO OCCURRED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 9:41 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 495 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1751 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
423
WUUS53 KBIS 220416
SVRBIS
NDC001-011-041-087-220515-
/O.NEW.KBIS.SV.W.0064.150622T0416Z-150622T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1016 PM MDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
HETTINGER COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SOUTHEASTERN SLOPE COUNTY IN SOUTHWESTERN NORTH DAKOTA...
EASTERN BOWMAN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 1115 PM MDT
* AT 1016 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOWMAN...
MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SCRANTON AROUND 1035 PM MDT.
REEDER AROUND 1050 PM MDT.
HETTINGER AROUND 1115 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BURT...
BUFFALO SPRINGS...BUCYRUS...GRIFFIN...HAVELOCK...GASCOYNE...BENTLEY
AND BOWMAN HALEY DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.
&&
LAT...LON 4594 10364 4613 10354 4640 10368 4655 10206
4629 10205 4628 10200 4595 10200
TIME...MOT...LOC 0416Z 272DEG 32KT 4612 10337
HAIL...1.25IN
WIND...70MPH
$$
SCHECK/SCHILD3 follow-up statements
024
WWUS53 KBIS 220434
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1034 PM MDT SUN JUN 21 2015
NDC001-011-041-087-220515-
/O.CON.KBIS.SV.W.0064.000000T0000Z-150622T0515Z/
ADAMS ND-HETTINGER ND-SLOPE ND-BOWMAN ND-
1034 PM MDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR ADAMS...HETTINGER...SOUTHEASTERN SLOPE AND EASTERN BOWMAN
COUNTIES...
AT 1034 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
SCRANTON...OR 17 MILES EAST OF BOWMAN...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
ADAMS...HETTINGER...SOUTHEASTERN SLOPE AND EASTERN BOWMAN COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...BURT...BUFFALO SPRINGS...
BUCYRUS...HAVELOCK...GASCOYNE...BENTLEY AND BOWMAN HALEY DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.
&&
LAT...LON 4594 10332 4610 10340 4639 10352 4655 10206
4629 10205 4628 10200 4595 10200
TIME...MOT...LOC 0434Z 268DEG 43KT 4616 10303
HAIL...1.25IN
WIND...60MPH
$$
SCHECK/SCHILD338
WWUS53 KBIS 220447
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1047 PM MDT SUN JUN 21 2015
NDC011-041-087-220456-
/O.CAN.KBIS.SV.W.0064.000000T0000Z-150622T0515Z/
HETTINGER ND-SLOPE ND-BOWMAN ND-
1047 PM MDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR HETTINGER...SOUTHEASTERN SLOPE
AND EASTERN BOWMAN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT FOR
SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4619 10248 4621 10246 4620 10200 4595 10200
4594 10258 4595 10264
TIME...MOT...LOC 0446Z 267DEG 49KT 4600 10225
$$
NDC001-220515-
/O.CON.KBIS.SV.W.0064.000000T0000Z-150622T0515Z/
ADAMS ND-
1047 PM MDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR EASTERN ADAMS COUNTY...
AT 1046 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF NORTH LEMMON...OR 6 MILES NORTHWEST OF LEMMON...MOVING EAST AT 55
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAYNES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4619 10248 4621 10246 4620 10200 4595 10200
4594 10258 4595 10264
TIME...MOT...LOC 0446Z 267DEG 49KT 4600 10225
HAIL...1.00IN
WIND...60MPH
$$
SCHECK/SCHILD503
WWUS53 KBIS 220508
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1108 PM MDT SUN JUN 21 2015
NDC001-220518-
/O.EXP.KBIS.SV.W.0064.000000T0000Z-150622T0515Z/
ADAMS ND-
1108 PM MDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ADAMS COUNTY WILL
EXPIRE AT 1115 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT FOR
SOUTHWESTERN NORTH DAKOTA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BISMARCK.
LAT...LON 4619 10248 4621 10246 4620 10200 4595 10200
4594 10258 4595 10264
TIME...MOT...LOC 0507Z 272DEG 32KT 4600 10225
$$
AYD/SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:55 PM MDT, 21 minutes earlier.
Area forecast discussion, Jun 21, 9:55 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1055 PM CDT SUN JUN 21 2015 .UPDATE... ISSUED AT 1053 PM CDT SUN JUN 21 2015 QUICK UPDATE TO CANCEL TORNADO WATCH AND REPLACE SOUTHERN COUNTIES WITH SEVERE THUNDERSTORM WATCH NUMBER 327 UNTIL 5AM CDT. AN AREA OF SEVERE STORMS ACROSS MCINTOSH AND DICKEY ARE EXPECTED TO CONTINUE TO PUSH EAST OVER THE NEXT HOUR OR SO. ANOTHER COMPLEX OF SEVERE STORMS ACROSS SOUTHWEST NORTH DAKOTA IS EXPECTED TO RIDE ALONG THE ND/SD BORDER THROUGH THE OVERNIGHT AND INTO THE EARLY MORNING HOURS. UPDATE ISSUED AT 923 PM CDT SUN JUN 21 2015 UPDATE TO CANCEL MOUNTRAIL...WARD...RENVILLE..... BOTTINEAU...MCHENRY...ROLETTE AND PIERCE COUNTIES FROM TORNADO WATCH 324. FOCUS IS TURNING BACK TO MONTANA AGAIN AS ANOTHER SUPERCELL JUST EAST OF MILES CITY AS OF 225 UTC IS RAPIDLY PROPAGATING EAST. HOWEVER...STILL UNCERTAIN IF THE STORM WILL START TURNING RIGHT AND MISS FAR SOUTHWEST NORTH DAKOTA. UPDATE ISSUED AT 647 PM CDT SUN JUN 21 2015 UPDATE TO CANCEL THE TORNADO WATCH FOR WILLIAMS...DIVIDE AND BURKE COUNTIES. OTHERWISE...AS OF 2345 UTC...ANVIL SHADING APPEARS TO HAVE COOLED THE BOUNDARY LAYER JUST ENOUGH TO HOLD MOST CONVECTION ACROSS WESTERN AND CENTRAL NORTH DAKOTA TO BELOW SEVERE LIMITS FOR NOW. THE EXCEPTION BEING THE DOMINANT SUPERCELL ACROSS BOWMAN COUNTY WHICH IS IN THE RELATIVELY UNDISTURBED ENVIRONMENT ON THE FAR SOUTHERN END OF THE LINE OF CONVECTION ACROSS WESTERN NORTH DAKOTA. THE 21-22 UTC HRRR RUNS STILL SUGGEST CONGEALING OF CONVECTION....WHICH IS CONSISTENT WITH RECENT RADAR TRENDS...ACROSS CENTRAL NORTH DAKOTA WITH TWO POTENTIAL LINES...ONE ON THE NORTHERN FRINGE OF INSTABILITY ACROSS THE US HIGHWAY 2 CORRIDOR AND A SECOND ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA. OVERALL...THE TORNADIC THREAT IS LIMITED SOMEWHAT BY ANVIL SHADING AND BOUNDARY LAYER COOLING...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 211 PM CDT SUN JUN 21 2015 MAIN HIGHLIGHT IS THE SLIGHT RISK AND ENHANCED THUNDERSTORM RISK CATEGORY ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH SUNDAY NIGHT. LATEST HIGH RESOLUTION MODELS CONTINUE TO PORTRAY TWO ROUNDS OF SHOWERS/THUNDERSTORMS. LATEST REGIONAL/LOCAL RADAR SHOWS SCATTERED SHOWERS/THUNDERSTORMS IN NORTHWEST NORTH DAKOTA...AND AN INCREASE IN COVERAGE AND GROWTH EXPECTED IN THE NEXT FEW HOURS. HRRR REFLECTIVITY FORECAST SHOWS SUPERCELLS DEVELOPING REST OF THIS AFTERNOON AND MERGING INTO A COUPLE OF LINES/BOWING SEGMENTS 00Z THROUGH 05Z AS THEY CROSS INTO THE JAMES RIVER VALLEY. ANOTHER ROUND OF THUNDERSTORMS DEPICTED TO DEVELOP ALONG AND SOUTH OF INTERSTATE 94 BETWEEN 05Z AND 12Z MONDAY. MORE THAN SUFFICIENT CAPE/SHEAR FOR A PLETHORA OF SEVERE WEATHER THROUGH TONIGHT. CAPE NEARING 3000 J/KG ACROSS THE SOUTHWEST WITH 65KT OF 0-6KM SHEAR. THIS WAS WELL ADVERTISED IN PREVIOUS FORECASTS AND REMAINS WITH THIS DISCUSSION. LINGERING SHOWERS/THUNDERSTORMS MONDAY MORNING CENTRAL THEN TAPERING OFF BEFORE 18Z. DRY WEATHER MONDAY AFTERNOON. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 211 PM CDT SUN JUN 21 2015 THE CURRENT ENSEMBLE AND DETERMINISTIC MODELS ARE PROJECTING QUASI ZONAL FLOW ALOFT GIVING WAY TO NORTHWEST FLOW...AS AN UPPER LEVEL TROUGH MOVES EASTWARD ACROSS THE STATE THROUGH WEDNESDAY...CREATING WIDESPREAD CHANCES FOR SHOWERS AND THUNDERSTORMS. THOUGH THE MODELS BEGIN TO WAVER LATER IN THE PERIOD...NORTHWEST FLOW ALOFT IS EXPECTED TO REMAIN IN PLACE OVER THE NORTHERN PLAINS THROUGH THE REST OF EXTENDED...AS A HIGH PRESSURE BUILDS OVER THE CONUS SOUTHWEST. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 923 PM CDT SUN JUN 21 2015 WIDESPREAD THUNDERSTORMS...SOME SEVERE...ARE EXPECTED ACROSS SOUTHWESTERN AND CENTRAL NORTH DAKOTA THIS EVENING INTO TONIGHT. LARGE HAIL....DAMAGING WINDS AND LIFR CONDITIONS ARE POSSIBLE. MVFR/IFR STRATUS MAY BUILD ACROSS THE AREA OVERNIGHT...LIFTING MID MONDAY MORNING. NORTHWEST GUSTS TO 25KTS ARE EXPECTED AREA WIDE MONDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH NUMBER 327 FOR SOUTHERN NORTH DAKOTA UNTIL 5 AM CDT. && UPDATE...AJ SHORT TERM...KS LONG TERM...AC AVIATION...AYD
Hazardous weather outlook, Jun 21, 9:47 PM MDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1047 PM CDT SUN JUN 21 2015 NDZ040>048-050-051-230400- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 1047 PM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN NORTH DAKOTA THIS EVENING AND TONIGHT. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...ARE ALL POSSIBLE WITH ANY SEVERE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DAILY CHANCES FOR THUNDERSTORMS WILL PERSIST IN THE FORECAST MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40 MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES. NDZ001>005-009>013-017>023-025-031>037-230400- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN- 1047 PM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS EVENING AND TONIGHT. SEVERE WEATHER IS NO LONGER EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DAILY CHANCES FOR THUNDERSTORMS WILL PERSIST IN THE FORECAST MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40 MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES.
In the hours before
Local storm report, Jun 21, 9:12 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1012 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 3 S LINTON 46.22N 100.25W
06/21/2015 M62 MPH EMMONS ND AWOS
&&
KROLAKLocal storm report, Jun 21, 9:14 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1014 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND GST 1 W CARRINGTON 47.45N 99.15W
06/21/2015 M60 MPH FOSTER ND AWOS
&&
KROLAKLocal storm report, Jun 21, 9:45 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1045 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM TSTM WND GST 10 N ZEELAND 46.11N 99.83W
06/21/2015 E60 MPH MCINTOSH ND EMERGENCY MNGR
&&
KROLAKLocal storm report, Jun 21, 9:46 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1046 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 1 W CARRINGTON 47.45N 99.15W
06/21/2015 M60 MPH FOSTER ND AWOS
&&
AYDLocal storm report, Jun 21, 10:08 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1108 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM TSTM WND GST 10 S MARMARTH 46.15N 103.92W
06/21/2015 E65 MPH BOWMAN ND TRAINED SPOTTER
REPORTED 60 TO 70 MPH GUSTS
&&
KROLAKLocal storm report, Jun 21, 10:10 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1110 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND GST 9 S MARMARTH 46.17N 103.92W
06/21/2015 M62 MPH BOWMAN ND TRAINED SPOTTER
&&
KROLAKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:28 PM MDT | Areal Flood Advisory | BIS | Stark | 3 hr |
| Jun 21, 6:37 PM MDT | Areal Flood Advisory | BIS | Mercer, Morton, Oliver | 6 hr |
| Jun 21, 6:47 PM MDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 31 min |
| Jun 21, 6:55 PM MDT | Tornado Warning | BIS | Morton | 35 min |
| Jun 21, 6:58 PM MDT | Tornado Warning | BIS | Adams, Grant, Hettinger | 32 min |
| Jun 21, 7:29 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 61 min |
| Jun 21, 7:32 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 58 min |
| Jun 21, 7:34 PM MDT | Flash Flood Warning | BIS | Burleigh, Morton | 6 hr |
| Jun 21, 7:41 PM MDT | Special Weather Statement | BIS | Wells | 34 min |
| Jun 21, 8:11 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 64 min |
| Jun 21, 9:03 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 42 min |
| Jun 21, 9:07 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 53 min |
| Jun 21, 9:26 PM MDT | Severe Thunderstorm Warning | BIS | Bowman | 64 min |
| Jun 21, 9:49 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, McIntosh | 56 min |
| Jun 21, 11:11 PM MDT | Special Weather Statement | BIS | Grant | 34 min |
| Jun 21, 11:37 PM MDT | Special Weather Statement | BIS | Sioux | 23 min |
| Jun 22, 12:03 AM MDT | Special Weather Statement | BIS | Burleigh, Emmons, Sioux | 42 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.